Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 16, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 10:52 PM CDT for Aransas County, Texas. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 10:52 PM CDT (03:52 UTC)
- Expired
- Apr 17, 2015, 11:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Aransas County, TX
The radar
The Corpus Christi radar (KCRP), 58 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 11:06 PM CDT | TSTM WND GST 55 | Rockport, TX | REPORT FROM ROCKPORT TCOON SITE. |
| Apr 17, 11:06 PM CDT | MARINE TSTM WIND 55 | Rockport, TX | REPORT FROM ROCKPORT NOS SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:57 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
292
WFUS54 KCRP 180352
TORCRP
TXC007-180415-
/O.NEW.KCRP.TO.W.0016.150418T0352Z-150418T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1052 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1051 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
3 MILES SOUTHWEST OF ROCKPORT...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKPORT...KEY ALLEGRO...PALM HARBOR...COPANO VILLAGE AND FULTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2802 9693 2804 9699 2802 9694 2801 9694
2802 9696 2803 9700 2801 9697 2800 9697
2803 9704 2797 9707 2796 9709 2803 9714
2812 9705 2807 9690 2810 9702 2806 9703
2804 9703 2807 9693 2805 9686
TIME...MOT...LOC 0351Z 262DEG 20KT 2803 9707
$$
TMT1 follow-up statement
561
WWUS54 KCRP 180404
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1104 PM CDT FRI APR 17 2015
TXC007-180415-
/O.CON.KCRP.TO.W.0016.000000T0000Z-150418T0415Z/
ARANSAS TX-
1104 PM CDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR CENTRAL
ARANSAS COUNTY...
AT 1103 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 2
MILES EAST OF KEY ALLEGRO...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 2802 9693 2804 9699 2802 9694 2801 9694
2802 9696 2803 9700 2801 9697 2800 9697
2803 9704 2797 9707 2796 9709 2803 9714
2812 9705 2807 9690 2810 9702 2806 9703
2804 9703 2807 9693 2805 9686
TIME...MOT...LOC 0403Z 269DEG 25KT 2802 9695
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 17, 7:29 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/
SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.
ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.
LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.
TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 82 67 86 68 / 70 50 30 20 20
VICTORIA 68 80 65 85 63 / 80 50 30 10 20
LAREDO 69 88 66 90 67 / 50 30 20 10 30
ALICE 70 84 66 89 67 / 70 50 30 10 20
ROCKPORT 71 77 69 81 69 / 70 50 30 20 20
COTULLA 65 85 64 90 64 / 80 40 20 10 20
KINGSVILLE 71 84 67 88 68 / 70 50 30 20 20
NAVY CORPUS 72 77 68 80 70 / 70 50 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA.
GM...NONE.
&&
WC/87...AVIATIONHazardous weather outlook, Apr 17, 4:57 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 PM CDT FRI APR 17 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 457 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN... GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10 PM. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA THROUGH GEORGE WEST INTO VICTORIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SATURDAY.
In the hours before
Special weather statement, Apr 17, 10:08 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1008 PM CDT FRI APR 17 2015 TXZ239-180400- WEBB- 1008 PM CDT FRI APR 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY... AT 1008 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF LAS TIENDAS...OR 25 MILES WEST OF ENCINAL...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS TIENDAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2779 9976 2794 9987 2814 9963 2791 9946 TIME...MOT...LOC 0308Z 236DEG 14KT 2791 9975 87
Local storm report, Apr 17, 10:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1023 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND GST PORTLAND 27.88N 97.33W
04/17/2015 E60 MPH SAN PATRICIO TX TRAINED SPOTTER
&&
LKEYSLocal storm report, Apr 17, 10:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1033 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 4 NNE CORPUS CHRISTI 27.83N 97.49W
04/17/2015 E41 MPH NUECES TX MESONET
NUECES BAY TCOON REPORT WIND 35G41MPH
&&
LKEYSLocal storm report, Apr 17, 10:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1037 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL 1 SE GREGORY 27.91N 97.28W
04/17/2015 E1.00 INCH SAN PATRICIO TX LAW ENFORCEMENT
&&
LKEYSSpecial weather statement, Apr 17, 10:48 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1048 PM CDT FRI APR 17 2015
TXZ242-243-180415-
NUECES-KLEBERG-
1048 PM CDT FRI APR 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...
AT 1048 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
NAVAL AIR STATION CABANISS FIELD...OR 11 MILES SOUTH OF CORPUS
CHRISTI INTERNATIONAL AIRPORT...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...DOWNTOWN CORPUS CHRISTI...FLOUR BLUFF...CORPUS
CHRISTI DEL MAR WEST CAMPUS...LA PALMERA MALL...BAY AREA MEDICAL
CENTER...CORPUS CHRISTI COUNTRY CLUB...WALDRON FIELD...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CHRISTUS SPOHN HOSPITAL SOUTH...TEXAS A&M
UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK...PETRONILA...CHAPMAN RANCH AND CC NAS.
LAT...LON 2773 9767 2780 9739 2774 9737 2771 9731
2771 9734 2768 9732 2763 9735 2768 9730
2770 9727 2760 9730 2757 9725 2759 9730
2757 9727 2756 9727 2755 9733 2748 9769
TIME...MOT...LOC 0348Z 249DEG 24KT 2762 9757
TMTSpecial weather statement, Apr 17, 10:50 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1050 PM CDT FRI APR 17 2015
TXZ229-239-180415-
WEBB-LA SALLE-
1050 PM CDT FRI APR 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...
AT 1049 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF LA
ESPERANZA RANCH AIRPORT...OR 10 MILES NORTHWEST OF ENCINAL...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ARTESIA WELLS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2820 9957 2820 9940 2836 9939 2846 9928
2825 9909 2803 9948 2817 9961
TIME...MOT...LOC 0349Z 231DEG 29KT 2815 9948
87The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:09 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 36 min |
| Apr 17, 7:15 PM CDT | Special Weather Statement | CRP | Victoria | 30 min |
| Apr 17, 7:17 PM CDT | Special Weather Statement | CRP | Duval | 28 min |
| Apr 17, 7:36 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 24 min |
| Apr 17, 7:42 PM CDT | Tornado Warning | CRP | Duval | 33 min |
| Apr 17, 7:56 PM CDT | Tornado Warning | CRP | Refugio | 34 min |
| Apr 17, 8:00 PM CDT | Tornado Warning | CRP | Duval, Jim Wells | 30 min |
| Apr 17, 8:19 PM CDT | Special Weather Statement | CRP | San Patricio | 26 min |
| Apr 17, 8:27 PM CDT | Tornado Warning | CRP | Jim Wells | 33 min |
| Apr 17, 8:44 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 8:52 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 38 min |
| Apr 17, 8:59 PM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Apr 17, 8:59 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 17 min |
| Apr 17, 9:04 PM CDT | Special Weather Statement | CRP | Duval | 26 min |
| Apr 17, 9:14 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 9:26 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Apr 17, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| Apr 17, 10:08 PM CDT | Special Weather Statement | CRP | Webb | 52 min |
| Apr 17, 10:08 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 37 min |
| Apr 17, 10:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 33 min |
| Apr 17, 10:17 PM CDT | Tornado Warning | CRP | San Patricio | 28 min |
| Apr 17, 10:39 PM CDT | Special Marine Warning | CRP | 96 min | |
| Apr 17, 10:43 PM CDT | Severe Thunderstorm Warning | CRP | Aransas | 32 min |
| Apr 17, 10:48 PM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| Apr 17, 10:50 PM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| Apr 17, 11:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 17, 11:35 PM CDT | Special Weather Statement | CRP | Nueces | 25 min |
| Apr 18, 12:08 AM CDT | Special Marine Warning | CRP | 97 min | |
| Apr 18, 1:00 AM CDT | River Flood Warning | CRP | Victoria | 4 days |
| Apr 18, 1:40 AM CDT | Special Marine Warning | CRP | 50 min | |
| Apr 18, 2:58 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 22 hr |
| Apr 18, 10:28 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Apr 18, 2:03 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak, San Patricio | 3 hr |
| Apr 18, 2:46 PM CDT | River Flood Warning | CRP | Victoria | 30 hr |
| Apr 18, 3:49 PM CDT | Areal Flood Advisory | CRP | Aransas, San Patricio | 56 min |
| Apr 18, 4:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 18, 4:46 PM CDT | River Flood Warning | CRP | Nueces | 41 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.